MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI ALVIM IMPLANT (5.0) 5.0X10 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI ALVIM IMPLANT (5.0) 5.0X10 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.324
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 09/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4).The dentist reported that 9 days after the dental implant was installed in patient¿s mouth, its non-osseointegration was observed.Moreover, 40n.Cm of primary stability was achieved, the patient presented bone type ii and immediate implant procedure was done.

Brand Name
TI ALVIM IMPLANT (5.0) 5.0X10 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9213032
Report Number3008261720-2019-05299
Device Sequence Number2233593
Product Code DZE
UDI-Device Identifier07898237567099
UDI-Public07898237567099
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/21/2019
Report Date (Section F) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/08/2022
Device Catalogue Number109.324
Device Lot Number800326631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/21/2019
Device Age22 MO
Event Location Other
Date Report to Manufacturer09/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2019
Initial Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;